# SDR AU970592

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc TVO435B1A
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Fuel Shutoff
- Condition: Disconnected
- Location: Fuel Selector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CUTOFF DISCONNECTED
